MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Display Difficult to Read (1181)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint from the customer, reporting that the v60 ventilator had a dim display.There was no patient involvement when the issue occurred.No patient or user harm reported.The philips remote service engineer (rse) informed the customer to update the display or replace the user interface (ui) assembly.The customer was provided with the part number for a replacement ui assembly.The customer reached back out to the service engineer and requested on-site service.
 
Additional Manufacturer Narrative
Insufficient information is available to determine the resolution of the event.The customer was provided with a quote for onsite service; however, the quote expired, and the record was closed with no further actions performed by philips.No further details could be obtained regarding the event, and it could not be determined if the customer's issue was resolved or if the device had been repaired.No parts were returned for failure investigation.In the event that parts are returned or if new information is provided, the complaint will be reopened to update the investigation.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key20837104
Report Number2518422-2024-072941
Device Sequence Number4058400
Product Code MNT
UDI-Device Identifier00884838020047
UDI-Public(01)00884838020047
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60
Device Catalogue Number1053616
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date01/13/2025
Date Device Manufactured08/03/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown